I'm curious to see if anyone else has experienced numbness (like being out in the cold) along with debilitating depression, anxiety and stress. I'm 18, taking a somewhat effective SSRI, Lexapro, and am failing school because i'm lacking mental stamina. I am highly intelligent but i get burnt out far too often and feel like a zombie. I did face a number of emotional traumas which is when my Tourettes, OCD really really kicked in. Now that's somewhat resided and now i'm super depressed and have major social anxiety. It's been slowly worsening since adolescence plus the trauma probably supported it. I believe it's a chemical imbalance of some type. Medicines don't seem to work very well, most effective are Lexapro and Vyvanse. Theories of what it ultimately may be have been Generalized Anxiety Disorder, PTSD, and Aspergers Syndrome. Let me know if you have experienced a similar mix of ingredients. I'd be interested to know and can maybe even help if I'm a little deeper in the issue. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.